# SDR UALA2012091005065

- Difficulty date: September 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,513 hours, 22,744 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 734285D
- Part serial: 65
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT WITH BOTH ENGINES RUNNING BOTH GENERATOR TRIPPED OFF LINE.  REPLACED BPCU & CLEANED LEFT ENGINE IDG FEEDER CABLE DISCONNECT CONTACTS D1092P & D1092J, PINS A & B, GMM 20-61-01.  ACP'D HIGH POWER RUNUP WITH ELECTRICAL LOAD & APU OFF.  LEFT & RIGHT GENERATORS OPERATED OK - VOLTS 115VAC, FREQ 400 TO 404 HZ.
